MathSciNet Relay Station
MathSciNet bibliographic data
MR2899317 93E03 (60H10 93B36 93B52)
Xiang, Zhengrong; Qiao, Changhui; Mahmoud, Magdi S. Finite-time analysis and $H_\infty$ control for switched stochastic systems. J. Franklin Inst. 349 (2012), no. 3, 915–927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement